Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pain in the tailbone lately, taking fencing classes. Suggestions ?

hi, i ve been worrying a lot about my tailbone lately. im a student who takes fencing classes. whenever we do stretches like stretching our thigh by leaning on the ground, i always lean on my tailbone and try not to lean on my back because i m afraid it will get dirty. Anyways it s been more than a month this pain has not gone away. Do u suggest i dont sit or lean on hard surfaces?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the tailbone in your case is likely to be due to coccydynia. It is best to avoid sitting on any hard surfaces. You can use a doughnut cushion for relief. Do hot sitz bath and take a mild pain killer for symptomatic relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor